I hope someone answers to this post.
My friend is experiencing a lot of difficulties in her health. She hasn’t had an official check up for those and I’m afraid those are symptoms for a much fatal disease. Since July of this year, she experienced fever every night, often she vomits after she eats, she feels that stinging pain in the heart when she’s tired (the severe pains occurred for 4 times since July). Since Oct. 18, she experienced dizziness, severe, as in the world turns around when you walk. Sometimes her eyesight turns black, due to extreme headache/dizziness.
She had a check up I think 2 to 3 weeks ago, due to intolerable dizziness. The result showed she’s low-blooded. She took medication for it. It worked somehow, but she stopped taking it on last week of October. Sometimes she doesn’t feel those pains, but after a not-so-long period it comes back. I hope someone can help. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?